MathSciNet Relay Station
MathSciNet bibliographic data
MR2352052 (2008h:22010) 22E30 (43A80)
Chanillo, Sagun Uniqueness of solutions to Schrödinger equations on complex semi-simple Lie groups. Proc. Indian Acad. Sci. Math. Sci. 117 (2007), no. 3, 325–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement